Alka Seltzer Antacid/Analgesic, Original, Effervescent Tablets
Description: Other Information: Each tablet contains: sodium 567 mg. Store at room temperature. Avoid excessive heat. Alka-Seltzer in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate. Misc: Anhydrous citric acid/antacid. Aspirin (NSAID)/analgesic. Sodium bicarbonate/antacid. Fast relief of: heartburn; upset stomach; acid indigestion with headache; body aches. Questions or comments? 1-800-986-0369 (Mon - Fri 9AM - 5PM EST). Take Alka-Seltzer any time - morning, noon, or night - when you need relief from heartburn, upset stomach, acid indigestion with headache or body aches. Made in Mexico.
Ingredients: Active Ingredients (in each tablet)...PurposeAnhydrous Citric Acid 1000mg...AntacidAspirin 325mg (NSAID)*...AnalgesicSodium Bicarbonate (Heat-Treated) 1916mg...Antacid*NonsteroidalAnti-Inflammatory Drug Inactive IngredientsNone Active Ingredients: Anhydrous citric acid 1000 mg, Aspirin 325 mg (NSAID), Sodium bicarbonate (heat-treated) 1916 mg.
Directions: Directions: Place two (2) tablets in 4 oz of water. Dissolve tablets completely. You do not have to drink any of the residue that may be on the bottom of the glass. The medicines of Alka-Seltzer are in the water. Fully dissolve 2 tablets in 4 ounces of water before taking. Adults and Children 12 Years and Over: 2 tablets every 4 hours, or as directed by a doctor. Do not exceed 8 tablets in 24 hours. Adults 60 Years and Over: 2 tablets every 4 hours, or as directed by a doctor. Do not exceed 4 tablets in 24 hours. Children Under 12 Years: Consult a doctor.
Manufacturer: Bayer Consumer Care
Product Size: 36 ct